# SDR COMA0660151

- Difficulty date: February 16, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 29,976 hours, 28,540 cycles
- System (JASC): 2420 · AC Generation System
- Part: Controller
- Part number: 820465
- Part serial: 706
- Condition: Activated
- Location: E/E Bay
- Part time: 29,967 hours, 28,533 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5490 - AFTER TAKEOFF THE ADG DEPLOYED, AIRCRAFT RETURNED TO THE GATE.  REPLACED THE ADG CONTROLLER.
